# SDR SWIA20190405696

- Difficulty date: February 2, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FWD OF WINDOW #3 ON THE LEFT SIDE OF THE FUSELAGE APPROX. JUST ABOVE THE FLOOR LINE. (C-CHECK) RO: 03/29/2019 REPAIRED DENTS IAW REO.
